# SDR LR7A9970

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 3884932
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HST5319 (ST-19) FOUND FS 597 RT MLG BEAM CORRODED AT WL 146.  REMOVED CORROSION, TREATED AND REPAIRED IAW SRM 583 53-40-31.  DRC-0020-SM.
